Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS Morristown, TN

April 27, 2011Bledsoe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 27, 2011, 7:16 AM CDT for Bledsoe County, Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 7:16 AM CDT (12:16 UTC)
Expired
Apr 27, 2011, 8:00 AM CDT
In force
44 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

County Bledsoe County, TN

The radar

The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:45 AM CDTTSTM WND DMGPikeville, TNCOUPLE TREES DOWN ON HIGHWAY 127 REPORTED BY DISPATH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:07 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WUUS54 KMRX 271216
SVRMRX
TNC007-271300-
/O.NEW.KMRX.SV.W.0103.110427T1216Z-110427T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...

* UNTIL 800 AM CDT

* AT 713 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM SPARTA TO SPENCER TO 12
  MILES NORTHEAST OF GRUETLI-LAAGER...AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  PIKEVILLE...OLD CUMBERLAND...PALIO...MOUNT CREST...BRAYTON AND
  MELVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3557 8543 3572 8528 3577 8525 3578 8504
      3576 8503 3577 8492 3568 8498 3557 8511
      3554 8510 3550 8514 3547 8512 3545 8517
      3535 8523 3550 8540 3554 8544
TIME...MOT...LOC 1216Z 255DEG 44KT 3590 8544 3574 8540
          3553 8548

$$

TG
1 follow-up statement
256 
WWUS54 KMRX 271244
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
744 AM CDT WED APR 27 2011

TNC007-271300-
/O.CON.KMRX.SV.W.0103.000000T0000Z-110427T1300Z/
BLEDSOE TN-
744 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR BLEDSOE COUNTY...

AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MELVINE TO MOUNT
CREST TO PALIO...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
CROSSVILLE TO PIKEVILLE TO 9 MILES NORTHEAST OF DUNLAP...MOVING EAST
AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  PIKEVILLE...BRAYTON AND MELVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3550 8538 3577 8525 3578 8504 3576 8501
      3577 8493 3568 8500 3558 8510 3554 8510
      3550 8514 3547 8512 3545 8517 3535 8523
TIME...MOT...LOC 1244Z 259DEG 36KT 3585 8511 3568 8518
          3549 8529

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:17 AM CDT, 59 minutes earlier.

Area forecast discussion, Apr 27, 6:17 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
717 AM EDT WED APR 27 2011

.AVIATION...VFR CONDITIONS EXPECTED EARLY IN THE TAF PERIOD. BUT A
FRONT WILL TRACKS THROUGH THE AREA TODAY AND TONIGHT. MVFR CIG/VIS ALONG
WITH SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY DURING THE
AFTERNOON AND EVENING HOURS. BUT BELOW MVFR CONDITIONS WILL BE
POSSIBLE BRIEFLY WITH ANY OF THE STRONGER THUNDERSTORMS. WINDY
CONDITIONS ARE ALSO EXPECTED WITH THE FRONT.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT /7 PM CDT/
     WEDNESDAY FOR THE FOLLOWING ZONES: ANDERSON...BLEDSOE...
     BLOUNT SMOKY MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE...
     COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...
     HAMILTON...HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...
     LOUDON...MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...
     NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...
     NORTHWEST GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT
     TN...SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
     UNICOI...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

GH
Hazardous weather outlook, Apr 27, 3:55 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND
EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN
ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GH

In the hours before

Special weather statement, Apr 27, 4:35 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
535 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-272300-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
535 AM EDT WED APR 27 2011 /435 AM CDT WED APR 27 2011/

...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER EXPECTED THIS AFTERNOON
AND EVENING INCLUDING THE POSSIBILITY OF STRONG TORNADOES...

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY THIS AFTERNOON AND EVENING...BRINGING THE
POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS TO THE
SOUTHERN APPALACHIAN REGION. AN AREA OF STRONG TO SEVERE THUNDERSTORMS
OVER ALABAMA AND MIDDLE TENNESSEE MAY AFFECT THE CUMBERLAND PLATEAU
THIS MORNING...BUT THE BIGGER SEVERE THREAT FOR THIS REGION SHOULD
MATERIALIZE THIS AFTERNOON AS SCATTERED SUPERCELL THUNDERSTORMS
DEVELOP. THESE SUPERCELL STORMS WILL HAVE THE POTENTIAL TO PRODUCE
VERY LARGE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER...AND ALSO
THE POTENTIAL FOR STRONG AND LONG-LIVED TORNADOES.

THESE SCATTERED SUPERCELL STORMS SHOULD THEN CONGEAL INTO A LINE
BY THIS EVENING...WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS
IN EXCESS OF 60 MPH...AND LOCALLY HEAVY RAINFALL UP TO TWO INCHES.
THERE WILL CONTINUE TO BE A THREAT FOR TORNADOES WITH THIS LINE OF
STORMS IN THE EVENING.

RESIDENTS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME
SOUTHWEST NORTH CAROLINA ARE URGED TO STAY INFORMED OF THE LATEST
WEATHER INFORMATION TODAY AND TONIGHT. NOW IS THE TIME TO THINK
ABOUT WHAT YOU WOULD DO IF A TORNADO WARNING WAS ISSUED FOR YOUR
AREA. FOR SEVERE WEATHER AND TORNADO SAFETY INFORMATION...PLEASE
VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX/

DMG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningMRXMarion, Sequatchie52 min
Apr 27, 7:25 AM CDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie65 min
Apr 27, 7:37 AM CDTTornado WarningMRXBradley, Hamilton, Marion53 min
Apr 27, 7:49 AM CDTSevere Thunderstorm WarningMRXAnderson, Bledsoe, Campbell, Morgan, Roane, Scott56 min
Apr 27, 8:14 AM CDTTornado WarningMRXHamilton46 min
Apr 27, 8:15 AM CDTTornado WarningMRXScott30 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningMRXBradley, Polk40 min
Apr 27, 8:33 AM CDTTornado WarningMRXMeigs, Rhea42 min
Apr 27, 8:39 AM CDTSevere Thunderstorm WarningMRXMcMinn, Monroe66 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more54 min
Apr 27, 8:56 AM CDTTornado WarningMRXMcMinn49 min
Apr 27, 9:10 AM CDTTornado WarningMRXLoudon, Meigs, Roane50 min
Apr 27, 9:23 AM CDTTornado WarningMRXMcMinn, Monroe22 min
Apr 27, 9:47 AM CDTTornado WarningMRXAnderson, Knox18 min
Apr 27, 12:25 PM CDTTornado WarningMRXMarion65 min
Apr 27, 1:01 PM CDTSevere Thunderstorm WarningMRXSequatchie44 min
Apr 27, 1:10 PM CDTTornado WarningMRXSequatchie50 min
Apr 27, 1:23 PM CDTTornado WarningMRXBledsoe, Rhea52 min
Apr 27, 1:27 PM CDTTornado WarningMRXHamilton, Marion48 min
Apr 27, 1:56 PM CDTTornado WarningMRXBradley, Polk64 min
Apr 27, 2:04 PM CDTSevere Thunderstorm WarningMRXAnderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more56 min
Apr 27, 2:07 PM CDTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more11 hr
Apr 27, 2:11 PM CDTTornado WarningMRXMcMinn, Meigs49 min
Apr 27, 2:24 PM CDTSevere Thunderstorm WarningMRXHamilton36 min
Apr 27, 2:38 PM CDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane52 min
Apr 27, 2:43 PM CDTTornado WarningMRXLoudon, McMinn, Monroe47 min
Apr 27, 2:53 PM CDTAreal Flood AdvisoryMRXBradley, Hamilton3 hr
Apr 27, 3:00 PM CDTTornado WarningMRXBradley, Hamilton, McMinn, Meigs, Polk60 min
Apr 27, 3:09 PM CDTTornado WarningMRXBlount, Knox, Loudon, Monroe, Sevier51 min
Apr 27, 3:25 PM CDTTornado WarningMRXMcMinn, Monroe, Polk65 min
Apr 27, 3:39 PM CDTAreal Flood AdvisoryMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more3 hr
Apr 27, 3:51 PM CDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier54 min
Apr 27, 3:56 PM CDTTornado WarningMRXBlount, Knox, Loudon, Sevier49 min
Apr 27, 4:16 PM CDTTornado WarningMRXHamilton, Marion, Sequatchie59 min
Apr 27, 4:18 PM CDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott42 min
Apr 27, 4:29 PM CDTTornado WarningMRXBlount, Loudon, Monroe16 min
Apr 27, 4:38 PM CDTTornado WarningMRXCampbell, Scott37 min
Apr 27, 4:45 PM CDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Sevier32 min
Apr 27, 4:48 PM CDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more57 min
Apr 27, 4:59 PM CDTTornado WarningMRXCampbell, Claiborne, Morgan, Scott61 min
Apr 27, 5:01 PM CDTTornado WarningMRXBradley, Hamilton59 min
Apr 27, 5:14 PM CDTTornado WarningMRXMarion61 min
Apr 27, 5:39 PM CDTTornado WarningMRXBradley, McMinn, Monroe, Polk66 min
Apr 27, 5:40 PM CDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington50 min
Apr 27, 5:43 PM CDTTornado WarningMRXHamilton, Marion, Sequatchie62 min
Apr 27, 5:52 PM CDTTornado WarningMRXBledsoe, Rhea53 min
Apr 27, 5:57 PM CDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Monroe3 hr
Apr 27, 6:01 PM CDTTornado WarningMRXCampbell, Claiborne, Hancock44 min
Apr 27, 6:01 PM CDTTornado WarningMRXBradley, Hamilton, Meigs59 min
Apr 27, 6:06 PM CDTTornado WarningMRXBlount, Knox, Monroe, Polk54 min
Apr 27, 6:13 PM CDTFlash Flood WarningMRXCampbell, Morgan, Scott3 hr
Apr 27, 6:21 PM CDTTornado WarningMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more39 min
Apr 27, 6:43 PM CDTTornado WarningMRXBledsoe, Hamilton, Rhea, Sequatchie62 min
Apr 27, 6:49 PM CDTTornado WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Sevier41 min
Apr 27, 6:53 PM CDTFlash Flood WarningMRXBledsoe, Marion, Sequatchie3 hr
Apr 27, 6:54 PM CDTTornado WarningMRXAnderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.